MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-32
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: sid (b)(6) (too long in length to put in field).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely depressed calcium result for a patient when using the architect c16000 processing module.The following data was provided on (b)(6) 2021: sid (b)(6) = initial result = 0.71 mmol/l, repeat = 2.40 mmol/l (c4 analyzer), repeat on another analyzer in the lab (c3 analyzer) = 2.34 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from calcium, list number (b)(4) ((b)(6) , germany as manufacturing site) to architect c16000, list number (b)(4) (irving, tx (b)(4) manufacturing site).Mdr number 3016438761-2021-00235-00 has been submitted and all further information will be documented under that mdr number.H3 other text : after further evaluation, the suspect medical device was changed from calcium, list number (b)(4) ((b)(6) , germany.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key12018058
Report Number3002809144-2021-00384
Device Sequence Number16958919
Product Code CJY
UDI-Device Identifier00380740161507
UDI-Public00380740161507
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2022
Device Model Number3L79-32
Device Catalogue Number03L79-32
Device Lot Number50855UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1601197; ARC C16K PRC MOD, 03L77-01, C1601197